MAUDE Adverse Event Report: BIOTRONIK AG, BUELACH, SWITZERLAND PK PAPYRUS US 4.0/20; COVERED CORONARY STENT

BIOTRONIK AG, BUELACH, SWITZERLAND PK PAPYRUS US 4.0/20; COVERED CORONARY STENT
Model Number 434896
Medical Device Problem Code Positioning Problem (3009)
Health Effect - Clinical Code Injury (2348)
Date of Event 11/14/2019
Type of Reportable Event Serious Injury
Event or Problem Description
A pk papyrus covered stent system was selected for treatment of a perforation during a procedure with a des.The perforation could not be sealed properly.Further information was requested but unsuccessful so far.
 
Additional Manufacturer Narrative
Neither the complaint instrument nor the angiographic material was provided for analysis, and the affected stent remained inside patient.Therefore no technical investigation on the subject could be performed.The production documentation was reviewed to establish whether a deviation from the manufacturing process could be the cause for the reported event.Review of the production documentation confirmed that the instrument was manufactured according to specifications and passed all in-process and final inspections.Based on the conducted investigations, no manufacturing or material related root cause could be identified.The root cause for the complaint event is therefore most likely related to external factors.It should be noted that the ifu advises the user to select the stent size to match the diameter of the vessel to achieve a final stent diameter to vessel ratio of 1 to 1 and a full coverage of the lesion over its entire length with a single stent, and to choose the stent length to avoid use of overlapping stents.

Brand Name
PK PAPYRUS US 4.0/20
Common Device Name
COVERED CORONARY STENT
Manufacturer (Section D)
BIOTRONIK AG, BUELACH, SWITZERLAND
ackerstrasse 6
buelach CH-81 80
CH  CH-8180
MDR Report Key9531416
Report Number1028232-2019-05784
Device Sequence Number16722742
Product Code NIV
UDI-Device Identifier07640130447240
UDI-Public07640130447240
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
H170004
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/09/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/31/2021
Device Model Number434896
Device Catalogue NumberSEE MODEL NO.
Device Lot Number09192028
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/09/2019
Supplement Date Received by Manufacturer03/05/2020
Initial Report FDA Received Date12/30/2019
Supplement Report FDA Received Date03/05/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age80 YR